# SDR ASOA201000982

- Difficulty date: July 4, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N971EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- Aircraft time: 20,001 hours, 17,392 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202 BULKHEAD IS SUSPECT FOR CRACK AT LT PARKING BRAKE CABLE.  WORK COMPLETED IAW INSPECT FS 202 BULKHEAD CRACK IAW NDTM 51-20-06.    FABRICATED SHIMS ALSO FABRICATED DOUBLER IAW EC/TC REO 601R-53-11-563.  REMOVED DAMAGE AS SHOWN IN REO 601R-53-11-653. COMPLIED WITH EDDY CURRENT INSP IAW NDTM 51-20-06, PART 1 NO DEFECTS NOTED AT THIS TIME.  PICKED UP EXSITING FASTNERS AND NEW FASTNERS IN -1 DOUBLER, FINAL SIZE ALL HOLES IN -1 DOUBLER, PRIMED -1 DOUBLER ALL WORK IAW EC/TC REO601R-53-11-563,  REFER TO EC/TC REO 601R-53-11-1940 05, W/O 166020 FOR WORK ACCOMPLISH FOR STEPS 6 THROUGH 12.  RECEIVED FINAL REO 601R-53-11-1940 06.
